# SDR CALA2023111003327

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 91,272 hours, 36,210 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220936
- Condition: Missing
- Location: Refuel Coupling
- Part time: 2,808 hours, 1,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING REQ CDL. FUEL CAP IS MISSING PLACED ON CDL DDP C/W DISPATCH DESK: 35   NAME: DL   DATE: 08-NOV-23- OK TO PLACE FUEL CAP ON CDL 28A REMOVED AND REPLACED FUEL CAP REF AMM 28-25-41. OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509416  SN OFF 0936 CAP, COUPLING R  OFF 31-2825-9-0001 0936 ON 31-2825-9-0001 7048
